# SDR FDEA200906202188

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 149N712845
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF INTERCOSTAL BETWEEN STA 860 AND STA 900, BRACKET AT STA 860, FOUND WITH CORROSION LBL 7.0. CORROSION ON BRACKET FOUND EXCEEDED SRM DAMAGE LIMITS. INTERCOSTAL BRACKET AT STA 860 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
